# SDR REXA2018032000206

- Difficulty date: March 20, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 25,150 hours, 16,581 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S OXYGEN MASK STRAP HAS A HOLE IN THE BACK SIDE.   REMOVED AND REPLACED THE OXYGEN MASK IAW AMM 35-11-12.  OPS CHECKED GOOD.
